MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3542660 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
08/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 52-year-old caucasian female patient underwent primary breast augmentation with 375cc mentor siltex round moderate profile and experienced breast implant deflation on her left side postoperatively; diagnosed in the office.The patient has consulted with the healthcare professional.The patient underwent bilateral replacement surgery with catalog number 3404001bc; serial number (b)(6) on the left side, and with catalog number 3404001bc; serial number (b)(6) on the right side on (b)(6) 2023.Another set of replacements was provided as follows: catalog number 3507215mc; serial number (b)(6) on the right side, and catalog number 3507215mc; serial number (b)(6) the left.Clarification request is in progress.Supplemental report will be submitted upon receipt of information.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: left deflation mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On october 12, 2023, the mentor failure analysis lab received the device for evaluation.On october 18, 2023, device evaluation was completed.Device evaluation summary: mentor conducted a visual inspection and microscopic examination of the returned device.During the visual analysis of the returned sample sal siltex rnd diap pkg 375cc, a tear was observed at the union between the shell and the valve system.Microscopic examination was performed and the cause of the deflation could not be identified.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Although no conclusion could be reached on the cause of the reported event, the instructions for use contain the following caution: according to the product insert data sheet, the valve system can be damaged by improper use of the fill-tube stylet.Care should be taken that the stylet enters the valve smoothly.Use the thumb and forefinger to stabilize/support the valve seat and gently push the stylet tip into the valve opening.Overstressing the valve material may result in punctures or tears and subsequent deflation may occur.Use only the fill tube stylet provided with this product.Take care not to puncture the diaphragm valve or the shell with the stylet tip.Care must also be taken when the fill tube stylet is removed to prevent damage to the valve assembly.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Capa activity was not required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).